# SDR USAA20101015SB161

- Difficulty date: October 14, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PHL - JUST PRIOR TO ROTATION ON TAKEOFF, AIRCRAFT WAS STRUCK BY MULTIPLE SMALL BIRDS.  A FOUL SMELL WAS NOTED IN THE CABIN.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT PHL.  DURING THE EMERGENCY, ALL ENGINE PARAMETERS WERE NORMAL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED BIRD STRIKE INSPECTION PER JOB CARD 03L00005006.  NO EVIDENCE OF BIRD STRIKE.  ALSO, ACCOMPLISHED OVERWEIGHT LANDING INSPECTION PER MM 05-51-74-212-006.  NO FAULTS FOUND.  AIRCRAFT OK FOR SERVICE.
